# SDR QXEA0002773

- Difficulty date: September 23, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- STEMS PROTRUDING FROM THREE BLIND RIVETS AT RIGHT HAND STATION 8200 UPPER RIB FROM PANEL 74E.  REPAIRED IAW HORIZON AIR EA 4-57-474.
